Alert archive / Connecticut / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 42, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 1, 2009, 10:49 AM EDT for Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2009, 10:49 AM EDT (14:49 UTC)
- Expired
- Jul 1, 2009, 11:45 AM EDT
- In force
- 56 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
Counties Lower Connecticut River Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT
The radar
The Brookhaven radar (KOKX), 83 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:31 AM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 1, 7:31 AM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 731 AM EDT WED JUL 1 2009 .SYNOPSIS... UNSETTLED WEATHER WILL CONTINUE THROUGH FRIDAY NIGHT AS LOW PRESSURE SLOWLY SPINS EAST FROM THE GREAT LAKES REGION. HIGH PRESSURE BUILDS TOWARD THE AREA FOR THE HOLIDAY WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CLOSED UPPER LOW AND SURFACE LOW REMAINS NEARLY STATIONARY AGAIN TODAY AS AREAS OF VORTICITY ROTATE THROUGH THE UPPER LOW. MUCH OF THE AREA BECOME UNSTABLE ...BOTH SURFACE BASED AND ALOFT...WITH DAYTIME HEATING. MORE CLOUDS IN THE REGION FROM ONGOING CONVECTION WILL LIMIT SUNSHINE AND INSTABILITY. STILL A CHANCE FOR SOME THUNDERSTORMS TO BECOME SEVERE WITH THE PRIMARY THREAT FROM STRONG GUSTY WINDS. FREEZING LEVELS A BIT HIGHER TODAY THUS LIMITING HAIL THREAT. PRECIPITABLE WATER VALUES REMAIN ABOUT 1.5 INCHES. SOME HEAVY RAINFALL POSSIBLE...HOWEVER...TRAINING OF STORMS IN A STEADY NORTH TO NORTHEAST FLOW COULD LEAD TO SOME LOCAL MINOR FLOODING. WITH THE LOSS OF HEATING THIS EVENING CONVECTION WEAKENS AND SEVERE THREAT DIMINISHES. TEMPERATURES WILL BE FAIRLY CLOSE TO TUESDAY/S HIGHS...A COUPLE OF DEGREES LOWER WITH MORE CLOUDS...GENERALLY FOLLOWED THE MAV NUMBERS. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... LATE TONIGHT UPPER LOW BEGINS TO SLOWLY FILL AND DRIFT TO THE NORTHEAST. WITH AREAS OF VORTICITY ROTATING THROUGH WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS. UPPER LOW CONTINUES TO OPEN AND DRIFT TO THE NORTHEAST THURSDAY INTO THURSDAY NIGHT. MAINLY DIURNALLY DRIVEN CONVECTION AGAIN THURSDAY. FRIDAY INTO FRIDAY NIGHT TROUGH AXIS LIFTS TO THE NORTHEAST WITH RISING HEIGHTS ACROSS THE AREA. THREAT OF SHOWERS AND THUNDERSTORMS SLOWLY DIMINISHES AS UPPER LOW LIFTS AND SURFACE LOW MOVES INTO EASTERN CANADA AND NORTHERN NEW ENGLAND...WEAK COLD FRONTAL PASSAGE LATE FRIDAY INTO FRIDAY NIGHT WITH THE LOW. LEANED TOWARD A FASTER LIFTING OF THE UPPER LOW AS THE ECMWF AND GFS DO...RATHER THAN THE SLOWER NAM WHICH MOVE TROUGH AXIS THROUGH TOWARD 12Z SATURDAY. && .LONG TERM /SATURDAY THROUGH TUESDAY/... UPPER LOW REMAINS OVER THE NORTHEAST THROUGH FRIDAY BEFORE MOVING OUT OF THE REGION ON SATURDAY. A SERIES OF WEAK SHORT WAVES AND WEAK COLD FRONTS/SURFACE TROUGHS WILL BRING A THREAT OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE HIGHER CHANCES DURING THE AFTERNOON AND EVENING HOURS. POPS LOWER EARLY NEXT WEEK. LIKELY A DRY DAY ON SATURDAY WITH TEMPERATURES INTO THE LOWER TO MID 80S...EXCEPT MID TO UPPER 70S ALONG COASTAL AREAS. SLIGHT CHC POPS FOR SUNDAY WITH A WEAK SHORT WAVE...THEN SHOWERS AGAIN ON MONDAY WITH ANOTHER SHORT WAVE MOVING IN. DRY DAY ON TUESDAY AS BUILDS ACROSS FROM THE MID ATLANTIC STATES. TEMPS IN THE LONG TERM NEAR NORMAL. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... WE ARE GENERALLY EXPECTING VFR CONDITIONS TODAY...HOWEVER AS AN UPPER LEVEL LOW CONTINUES MOVE EASTWARD AND ROTATE...MORE CONVECTION IS EXPECTED LATER THIS AFTERNOON AND INTO THE EVENING HOURS. VFR TO MVFR CONDITIONS WILL BE POSSIBLE IN ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP. THE BEST CHANCE OF CONVECTION WILL BE FROM THE NYC TERMINALS WESTWARD. FORECAST GETS TRICKY OVERNIGHT WITH HOW MUCH VSBYS AND CIGS FALL. MET GUIDANCE IS HINTING AT IFR/LIFR CONDITIONS...WHILE THE MAVS ARE HINTING AT MORE MVFR/IFR CONDITIONS. WILL LEAN MORE TOWARD THE MAVS...WHICH HAVE BEEN PERFORMING BETTER THAN THE MET NUMBERS. FOR THE 30 HOURS TAF SITES...THE FORECAST REMAINS TRICKY. A LOT WILL DEPEND ON HOW MUCH CONDITIONS FALL OVERNIGHT. SOME OF THE GUIDANCE IS HINTING AT A SLOW IMPROVEMENT...BUT THIS WILL ALL DEPEND ON WHAT HAPPENS OVERNIGHT. WILL TRY AND LEAN MORE TOWARDS SOME GRADUAL IMPROVEMENT TO VFR. OUTLOOK 06Z THURSDAY THROUGH SUNDAY/... GENERALLY VFR...THOUGH SUB VFR POSSIBLE EACH DAY (BEST CHANCE AFTERNOON INTO EVENING)IN SCT SHOWERS/TSTMS. && .MARINE... LOW PRESSURE CONTINUES TO REMAIN OVER THE GREAT LAKES REGION AND WILL SLOWLY SLIDE EASTWARD THROUGH FRIDAY. A SERIES OF SHORTWAVES WILL PUSH ACROSS THE AREA WATERS AS THE LOW ROTATES. WINDS AND WAVES WILL GENERALLY REMAIN BELOW SCA CONDITIONS THROUGH SATURDAY...ALTHOUGH WNAWAVE HINTING AT THE POSSIBILITY OF 5 FOOTERS THURSDAY AND FRIDAY ON THE EASTERN OCEAN. THERE MAY BE SOME LOCALLY ROUGH SEAS ALONG WITH STRONG WINDS IN THE VICINITY OF AFTERNOON AND EVENING THUNDERSTORMS. && .HYDROLOGY... SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING MAY PRODUCE A TENTH OR TWO OF RAINFALL. MORE NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING MAY PRODUCE HEAVY RAINFALL WITH ONE HALF TO ONE INCH OF RAINFALL...WITH LOCALLY ONE TO TWO INCHES. MINOR URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE. A QUARTER TO A HALF INCH POSSIBLE AGAIN THURSDAY AND THURSDAY NIGHT...WITH LIGHTER AMOUNTS FRIDAY INTO FRIDAY NIGHT. DRY WEATHER RETURNS SATURDAY. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 1, 3:31 AM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 331 AM EDT WED JUL 1 2009 CTZ005-006-009-010-NJZ002>006-011-NYZ067>078-080-021000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX- HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK- 331 AM EDT WED JUL 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THUNDERSTORMS COULD BECOME SEVERE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREATS WILL BE HEAVY RAIN AND STRONG WIND GUSTS. THE HEAVY RAINFALL MAY PRODUCE MINOR URBAN AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ007-008-011-012-NYZ079-081-021000- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 331 AM EDT WED JUL 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-345-353-355-021000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 331 AM EDT WED JUL 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THUNDERSTORMS COULD BECOME SEVERE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WILL BE STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ340-350-021000- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 331 AM EDT WED JUL 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Jul 1, 6:21 AM EDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 621 AM EDT WED JUL 1 2009 NYZ081-011045- SOUTHEAST SUFFOLK- 621 AM EDT WED JUL 1 2009 ...STRONG THUNDERSTORM WILL IMPACT EASTERN SUFFOLK COUNTY... AT 619 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HITHER HILLS STATE PARK...OR 9 MILES SOUTHEAST OF GARDNERS ISLAND...AND MOVING NORTHEAST AT 25 MPH. SMALL HAIL IS EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH AN HOUR...IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. MET
Special weather statement, Jul 1, 10:17 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 1017 AM EDT WED JUL 1 2009 CTZ007-008-011-012-011500- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- 1017 AM EDT WED JUL 1 2009 ...STRONG THUNDERSTORM WILL IMPACT MIDDLESEX AND SOUTHWESTERN NEW LONDON COUNTIES... AT 1016 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WESTBROOK...OR NEAR CLINTON...AND MOVING NORTHEAST AT 15 MPH. SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY.
Special weather statement, Jul 1, 10:38 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 1038 AM EDT WED JUL 1 2009 CTZ007-008-011-012-NYZ079-081-011530- NORTHEAST SUFFOLK-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHEAST SUFFOLK-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- 1038 AM EDT WED JUL 1 2009 ...STRONG THUNDERSTORMS WILL IMPACT MIDDLESEX...SUFFOLK AND WESTERN NEW LONDON COUNTIES... AT 1036 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS DEVELOPING ACROSS THE TWIN FORKS AND SOUTHEASTERN CONNECTICUT...MOVING NORTHEAST AT 20 MPH. SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. NV
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:15 AM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 1, 10:32 AM EDT | Special Marine Warning | OKX | 88 min | |
| Jul 1, 11:11 AM EDT | Special Marine Warning | OKX | 64 min | |
| Jul 1, 11:26 AM EDT | Special Marine Warning | OKX | 64 min | |
| Jul 1, 11:43 AM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 92 min |
| Jul 1, 11:49 AM EDT | Special Marine Warning | OKX | 56 min | |
| Jul 1, 12:00 PM EDT | Special Marine Warning | OKX | 2 hr | |
| Jul 1, 12:02 PM EDT | Special Marine Warning | OKX | 28 min | |
| Jul 1, 12:55 PM EDT | Areal Flood Advisory | OKX | Suffolk | 118 min |
| Jul 1, 1:23 PM EDT | Flash Flood Warning | OKX | Suffolk | 104 min |
| Jul 1, 2:19 PM EDT | Special Marine Warning | OKX | 56 min | |
| Jul 1, 3:26 PM EDT | Special Marine Warning | OKX | 64 min | |
| Jul 1, 3:49 PM EDT | Flash Flood Watch | OKX | Bronx, Kings, New York, Orange, Putnam, Richmond and 3 more | 30 hr |
| Jul 1, 4:22 PM EDT | Special Marine Warning | OKX | 39 min | |
| Jul 1, 5:10 PM EDT | Areal Flood Advisory | OKX | Putnam | 30 min |
| Jul 1, 5:19 PM EDT | Areal Flood Advisory | OKX | Putnam | 56 min |
| Jul 1, 5:40 PM EDT | Areal Flood Advisory | OKX | Orange | 50 min |
| Jul 1, 5:57 PM EDT | Flash Flood Warning | OKX | Orange | 93 min |
| Jul 1, 6:11 PM EDT | Areal Flood Advisory | OKX | Putnam | 81 min |
| Jul 1, 6:26 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam | 50 min |
| Jul 1, 6:44 PM EDT | Areal Flood Advisory | OKX | Putnam | 59 min |
| Jul 1, 10:27 AM EDT | Severe Thunderstorm Warning | OKX | Southeastern Connecticut Planning Region | 63 min |
| Jul 1, 11:10 AM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 3 hr |
| Jul 1, 11:32 AM EDT | Flash Flood Warning | OKX | Southeastern Connecticut Planning Region | 118 min |
| Jul 1, 12:20 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region | 55 min |
| Jul 1, 12:23 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 40 min |
| Jul 1, 5:18 PM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 34 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.